# SDR CALA2022100302602

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 511JB
- Condition: Damaged
- Location: L Wing Le Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511JB FOUND THE FOLLOWING DISCREPANCIES: NUMEROUS AREAS ALONG EDGES WITH PEELING, MISSING, OR DEFORMED TAPE; ON BOTH CENTER RAISED SECTIONS FOUND NUMEROUS SCRATCHES IN THE FINISH; NUMEROUS SECTIONS OF TAPE TOWARDS INNER PORTION OF PANEL BUBBLING OR SHOWING SIGNS OF SEPARATION. UPDATED TO REFLECT ITEM''S MAJOR REPAIR STATUS. C/W RII INSPECTION FOR PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 511DB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). PERFORMED PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 511 JB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6).
